Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 6.

Díaz Díaz, Jesús Ildefonso y Casal, Alfonso C. y Vegas Montaner, José Manuel (2009) Blow-up in some ordinary and partial differential equations with time-delay. Dynamic Systems and Applications, 18 (1). pp. 29-46. ISSN 1056-2176

Stich, Michael y Casal, Alfonso C. y Díaz Díaz, Jesús Ildefonso (2007) Control of turbulence in oscillatory reaction-diffusion systems through a combination of global and local feedback. Physical Review E, 76 (036209). 036209-1. ISSN 1063-651X

Casal, Alfonso C. y Díaz Díaz, Jesús Ildefonso y Vegas Montaner, José María (2011) Finite extinction time property for a delayed linear problem on a manifold without boundary. Discrete and Continuous Dynamical Systems, Suppl. . pp. 265-271. ISSN 1078-0947

Casal, Alfonso C. y Díaz Díaz, Jesús Ildefonso y Stich, Michael y Vegas Montaner, José Manuel (2011) Hopf bifurcation and bifurcation from constant oscillations to a torus path for delayed complex Ginzburg-Landau equations. In Modern Mathematical Tools and Techniques in Capturing Complexity. Understanding Complex Systems . Springer, Berlin, pp. 57-76. ISBN 978-3642208522

Díaz Díaz, Jesús Ildefonso y Casal, Alfonso C. y Stich, Michael (2006) On some delayed nonlinear parabolic equations modeling CO oxidation. Dynamics of Continuous Discrete and Impulsive Systems: Series A - Mathematical Analysis, 13 (S). pp. 413-426. ISSN 1201-3390

Díaz Díaz, Jesús Ildefonso y Casal, Alfonso C. (2006) On the complex Ginzburg-Landau equation with a delayed feedback. Mathematical Models and Methods in Applied Sciences, 16 (1). pp. 1-17. ISSN 0218-2025

Esta lista fue generada el Sun Dec 4 03:06:34 2016 CET.